On the fundamental inequality in locally multiplicatively convex algebras
Štěrbová, Dina
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 47-52 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  46H05,  46K05
@article{120135,
     author = {Dina \v St\v erbov\'a},
     title = {On the fundamental inequality in locally multiplicatively convex algebras},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {47-52},
     zbl = {0547.46029},
     mrnumber = {744699},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120135}
}
Štěrbová, Dina. On the fundamental inequality in locally multiplicatively convex algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 47-52. http://gdmltest.u-ga.fr/item/120135/

Bonsall F.; Duncan J. Complete Normed Algebras, Springer-Verlag 1973. (1973) | MR 0423029 | Zbl 0271.46039

Ford J. W. M. A square root lemma for Banach star algebras, J. Lond. Math. Soc. 42, p. 521-522 (1967). (1967) | MR 0215107

Michael E. A. Locally Multiplicatively-convex Topological Algebras, Memoirs of AMS nb 11, 1952. (1952) | MR 0051444 | Zbl 0047.35502

Najmark M. A. Normirovannyje koľca, Moskva 1968. (1968)

Pták V. Banach Algebras with involution, Manuscripta math. 6, p. 245-290 (1972), Springer-Verlag. (1972) | MR 0296705 | Zbl 0304.46036

Pták V. On the spectral radius in Banach algebras with involution, Bull. Lond. Math. Soc. 2, p. 327-334 (1970). (1970) | MR 0275175

Sa-Do-Šin O polunormirovannych koľcach s involuciej, Izv. Ak. Nauk SSSR 23 (1959), 509-529. (1959)

Štěrbová D. On the spectral radius in locally multiplicatively-convex topological algebras, AUPO p. 000, (1977). (1977) | MR 0632116 | Zbl 0417.46052

Štěrbová D. Square roots and quasi-square roots in locally multiplicatively convex algebras, AUPO, p. 103-110 (1980). (1980) | MR 0630373 | Zbl 0471.46029

Želazko W. Selected Topics in Topological Algebras, Lecture Notes Series N. 31. (1971), Aarhus University. (1971) | MR 0448080 | Zbl 0221.46041

Želazko W. Algebry Banacha, Warszawa 1966. (1966)